Abstract and Applied Analysis

Generalized Common Fixed Point Results with Applications

Marwan Amin Kutbi, Muhammad Arshad, Jamshaid Ahmad, and Akbar Azam

Full-text: Open access

Abstract

We obtained some generalized common fixed point results in the context of complex valued metric spaces. Moreover, we proved an existence theorem for the common solution for two Urysohn integral equations. Examples are presented to support our results.

Article information

Source
Abstr. Appl. Anal., Volume 2014, Special Issue (2013), Article ID 363925, 7 pages.

Dates
First available in Project Euclid: 6 October 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1412607381

Digital Object Identifier
doi:10.1155/2014/363925

Mathematical Reviews number (MathSciNet)
MR3206781

Zentralblatt MATH identifier
07022230

Citation

Kutbi, Marwan Amin; Arshad, Muhammad; Ahmad, Jamshaid; Azam, Akbar. Generalized Common Fixed Point Results with Applications. Abstr. Appl. Anal. 2014, Special Issue (2013), Article ID 363925, 7 pages. doi:10.1155/2014/363925. https://projecteuclid.org/euclid.aaa/1412607381


Export citation

References

  • S. Gähler, “2-metrische raume und ihre topologische strukture,” Mathematische Nachrichten, vol. 26, pp. 115–148, 1963.
  • M. Abbas, B. Fisher, and T. Nazir, “Well-Posedness and periodic point property of mappings satisfying a rational inequality in an ordered complex valued metric space,” Numerical Functional Analysis and Optimization, vol. 243, p. 32, 2011.
  • M. Abbas and B. E. Rhoades, “Fixed and periodic point results in cone metric spaces,” Applied Mathematics Letters, vol. 22, no. 4, pp. 511–515, 2009.
  • J. Ahmad, C. Klin-Eam, and A. Azam, “Common fixed points for multivalued mappings in complex valued metric spaces with applications,” Abstract and Applied Analysis, vol. 2013, Article ID 854965, 12 pages, 2013.
  • M. Arshad, A. Azam, and P. Vetro, “Some common fixed point results in cone metric spaces,” Fixed Point Theory and Applications, vol. 2009, Article ID 493965, 11 pages, 2009.
  • C. di Bari and P. Vetro, “Common fixed pointsfor three or four mappings via common fixed point for two mappings,” http://arxiv.org/abs/1302.3816.
  • Lj. Cirić, A. Razani, S. Radenović, and J. S. Ume, “Common fixed point theorems for families of weakly compatible maps,” Computers & Mathematics with Applications, vol. 55, no. 11, pp. 2533–2543, 2008.
  • Lj. Cirić, “A generalization of Banach's contraction principle,” Proceedings of the American Mathematical Society, vol. 45, pp. 267–273, 1974.
  • Lj. Cirić, N. Hussain, and N. Cakić, “Common fixed points for Cirić type $f$-weak contraction with applications,” Publicationes Mathematicae Debrecen, vol. 76, no. 1-2, pp. 31–49, 2010.
  • Lj. Cirić, M. Abbas, R. Saadati, and N. Hussain, “Common fixed points of almost generalized contractive mappings in ordered metric spaces,” Applied Mathematics and Computation, vol. 217, no. 12, pp. 5784–5789, 2011.
  • L.-G. Huang and X. Zhang, “Cone metric spaces and fixed point theorems of contractive mappings,” Journal of Mathematical Analysis and Applications, vol. 332, no. 2, pp. 1468–1476, 2007.
  • C. Klin-eam and C. Suanoom, “Some common fixed-point theorems for generalized-contractive-type mappings on complex-valued metric spaces,” Abstract and Applied Analysis, vol. 2013, Article ID 604215, 6 pages, 2013.
  • M. A. Kutbi, J. Ahmad, and A. Azam, “On fixed points of $\alpha $-$\psi $-contractive multivalued mappings in cone metric spaces,” Abstract and Applied Analysis, vol. 2013, Article ID 313782, 6 pages, 2013.
  • M. A. Kutbi, A. Azam, J. Ahmad, and C. Di Bari, “Some common coupled fixed point results for generalized contraction in complex-valued metric spaces,” Journal of Applied Mathematics, vol. 2013, Article ID 352927, 10 pages, 2013.
  • A. Azam, B. Fisher, and M. Khan, “Common fixed point theorems in complex valued metric spaces,” Numerical Functional Analysis and Optimization, vol. 32, no. 3, pp. 243–253, 2011.
  • F. Rouzkard and M. Imdad, “Some common fixed point theorems on complex valued metric spaces,” Computers & Mathematics with Applications, vol. 64, no. 6, pp. 1866–1874, 2012.
  • W. Sintunavarat and P. Kumam, “Generalized common fixed point theorems in complex valued metric spaces and applications,” Journal of Inequalities and Applications, vol. 2012, article 84, 2012.
  • M. Imdad, J. Ali, and M. Tanveer, “Coincidence and common fixed point theorems for nonlinear contractions in Menger PM spaces,” Chaos, Solitons & Fractals, vol. 42, no. 5, pp. 3121–3129, 2009.
  • R. H. Haghi, Sh. Rezapour, and N. Shahzad, “Some fixed point generalizations are not real generalizations,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 74, no. 5, pp. 1799–1803, 2011.
  • A. Azam and M. Arshad, “Common fixed points of generalized contractive maps in cone metric spaces,” Iranian Mathematical Society. Bulletin, vol. 35, no. 2, pp. 255–264, 2009. \endinput